General Letters in Mathematics

Volume 8 - Issue 2

ω-N-α-open sets and ω-N-α-continuity in bitopological spaces
Carlos Granados

DOI: https://doi.org/10.31559/glm2020.8.2.2

Multifractal dimensions of vector-valued non-Gibbs measures
Bilel Selmi

DOI: https://doi.org/10.31559/glm2020.8.2.3

Generalized the Divisor Sum Tk-Function of Graph
Hariwan Fadhil M.Salih , Nechirvan Badal Ibrahim

DOI: https://doi.org/10.31559/glm2020.8.2.4

Designing the Shape of Corona Virus Using the PDE Method
Jiyar Jafar Ahmed

DOI: https://doi.org/10.31559/glm2020.8.2.5

Identifying factors influencing decision making using logistic regression
Obaid Mahmmood Mohsin Al Zawbaee , Hassan Mstafa Tabra

DOI: https://doi.org/10.31559/glm2020.8.2.6

Bibliographic Information Email: editorglm@refaad.com DOI: 10.31559/GLM ISSN 2519-9277 (Online) ISSN 2519-9269 (Print) Freq. : Quarterly Language : English Articles : 170

Please Wait ...